# SDR EE4Y2022051715607

- Difficulty date: May 17, 2022
- Submitted: May 17, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 58,996 hours, 38,658 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69731201
- Condition: Cracked
- Location: Zone 300
- Component: Horizontal Stab, Boeing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF PINS PER SB 737-55A1077  INSTRUCTIONS, IT WAS FOUND THE P/N 69-73120-1 LH OUTER HINGE PIN CRACKED AT ITS TAPERED SHANK AREA. THE DAMAGED PIN HAS BEEN REPLACED AND A DAMAGE REPORT WAS SENT TO BOEING.
